MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1488010000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was a loss of image.The procedure was completed successfully.
 
Additional Manufacturer Narrative
Based off of previous complaint investigation (b)(4), the failure alleged in the complaint record was not confirmed during the product investigation.Alleged failure: ccu does not give image on sdc or go direct to the sdc.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Root cause: it is difficult to determine the root cause of the issue observed at the account since we are unable to replicate the problem in-house.Most provable root cause could be the sdc or cables related issue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU)
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8888444
Report Number0002936485-2019-00339
Device Sequence Number16497143
Product Code GCJ
UDI-Device Identifier07613327061024
UDI-Public07613327061024
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1488010000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2019
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1